# SDR WX0A2015070972725

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 50,989 hours, 25,171 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: 41752
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

INTERMITTENT GEAR DOOR OPEN LIGHT ON FINAL APPROACH.  AFTER GO AROUND ALL INDICATIONS NORMAL.  LIGHT CAME ON APPROX 1000 FT AGL, HYD PUMPS WERE ON & HIGH WITH 3000 PSI.  ALL GEAR INDICATORS WERE GREEN.  FOUND LT MLG DOOR OPEN PROX SENSOR AT FAULT.  R & R LT MLG DOOR OPEN PROX SENSOR.  OPERATIONS CHECKED GOOD IAW MM 32-60-05-2-0.
